# SDR 95ZZZX742

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont TSIO520R
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Shaft Gear
- Part number: 652406
- Condition: Galled
- Location: Starter Clutch
- Component: 643259A8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NEW STYLE' STARTER CLUTCH SHAFT GEAR TEETH STARTING TO GALL.  COMPLETE ENGINE FAILURE IS A RESULT OF THIS.  REASON FOR 'NEW STYLE' CLUTCH IS TO ELIMINATE THIS GALLING PROBLEM.
